MAUDE Adverse Event Report: ZOLL CIRCULATION INC ZOLL IVTM ICY CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION INC ZOLL IVTM ICY CATHETER; CENTRAL VENOUS CATHETER
Model Number IC-3893
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the icy catheter for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
The customer called to report the saline bag emptied on the patient during the rewarming phase of ivtm treatment.No blood was noted in the tubing.Saline was noted in the bed around the patient.The coolgard 3000 ivtm system displayed an air trap alarm that was cleared.The exact location of the leak on the icy catheter (lot unknown) is unknown.About 300 ml of saline infusion into the patient's bloodstream is suspected.The customer reported he did not change the saline bag and therapy was ended.The patient was near normothermia at the time.The catheter was placed in the left femoral region with no other lines at that site.The dwell time was between 1-2 days.No device malfunction was reported for the start-up kit (suk).No harm to the patient was noted.

Brand Name
ZOLL IVTM ICY CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key17410341
Report Number3010617000-2023-00638
Device Sequence Number17601566
Product Code NCX
UDI-Device Identifier00849111075084
UDI-Public00849111075084
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIC-3893
Device Catalogue Number8700-0657-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Initial Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown